One day fine next day seizures??

Lindsey - posted on 02/19/2009 ( 3 moms have responded )

6

2

1

I'm new to this site and have already found it somewhat helpful. My son Brandon is 6 years old. One day 2 months ago he began this 'gazing' through the air. That led to many doctors visits, an EEG and now Zarontin, an anticonvulsant. He's on a low dose and the doctor says he wants to up the meds. Brandon has NO appetite now---this coming from a 93# active boy is so strange. He has night terrors also. I', worried if we up the meds that this will get worse. Any suggesitons on new meds that might be out there? One's that have worked for you? Please help!!-Lindsey

3 Comments

View replies by

Lakeida - posted on 02/23/2009

4

6

0

So sorry to hear about what you are going through.. We had  I'll first seizures on Sept 25, 2008 and the second one 11/5/08.  We have had the MRI, CAT SCAN AND THE EEG.   My daughter has not be diagnosed with anything yet.  We are taking Depakote 125mg one night.  The med is working thank God, put I really need to know what started the seizures.  I request for a Sleep EEG and will have that done on 4/06/09.  Please pray for the hosptial (lol)  because I'm a nerves wreck they told that we can not give her the meds that  day.  I'm asking for my own meds now.  I will keep you and everyone else in my prayers

Stephanie - posted on 02/23/2009

14

14

3

My daughter has many different types of seizures, and is on 3 different medications now. But I would ask your doctor about Dilantin (Carbomazopene -- sorry about spelling, dont have the bottle infront of me lol) and Valropic Acid. Valropic seemed to help my daughter alot with minor side effects.

[deleted account]

so sorry to hear about your son! it sound so familiar to me my son was diagnosed with a left frontal lobe tumor this past december he started having the gazing and now he has full blown seizures some days he has none other days he has 5 or more and they get more scary every time.. he is on keppra the highest dose he can have for his age which is almost 2 and they just put him on another med cause that alone wasnt stopping the seizures so now he is on tileprital 4 ml of that and 6 ml of keppra and still he has seizures it is really tough he too also has lost his appetite too and he was are biggest eater so it was really noticeable but that is one of the side effects of the meds i just hope after his testing that he can have surgery to remove the tumor and return to normal. i hope they find the right meds for your son and he too can return to the son you know and love.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms